# SDR WTAA950062

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120012
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Current Sensor
- Part number: 2SC1160A
- Condition: Shorted
- Location: Rt Windshield
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SFO - ELECTRICAL BURNING ODOR REPORTED IN COCKPIT WITH RT WINDSHIELD HEAT ON.  MAINTENANCE REPLACED RT WINDSHIELD HEAT CURRENT SENSOR.  SYSTEM OPERATIONAL CHECK NORMAL ON GROUND.  ACFT RETURNED TO SERVICE.  (W)
